On biquadratic fields that admit unit power integral basis

Attila Pethő, Volker Ziegler

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider biquadratic number fields whose maximal orders have power integral bases consisting of units. We prove an effective and efficient criteria to decide whether the maximal order of a biquadratic field has a unit power integral basis or not. In particular we can determine all trivial biquadratic fields whose maximal orders have a unit power integral basis.

Original languageEnglish
Pages (from-to)221-241
Number of pages21
JournalActa Mathematica Hungarica
Volume133
Issue number3
DOIs
Publication statusPublished - Nov 2011

    Fingerprint

Keywords

  • additive unit structure
  • unit sum number

ASJC Scopus subject areas

  • Mathematics(all)

Cite this